# SDR YENA20150629239

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 50,655 hours, 18,132 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4655
- Condition: Seized
- Location: E/E Exhaust
- Part time: 51,249 hours, 18,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, IN CRUISE HAD FAINT ODOR OF HOT-BURNING PLASTIC WITH LOUD BINDING NOISE IN COCKPIT.  NO FUMES DETECTED IN FWD GALLEY.  WHEN NOISE BECAME LOUDER FUMES GOT WORSE. FOUND EXTRACT FAN AT FAULT, R & R AVOINIC EXTRACT FAN IAW MM 21-26-51, AEVC TEST PASSED, NO FAULTS.
